mirage

A continuation method for nonlinear complementarity problems over symmetric cones.

DSpace/Manakin Repository

 

Search DR-NTU


Advanced Search Subject Search

Browse

My Account

A continuation method for nonlinear complementarity problems over symmetric cones.

Show simple item record

dc.contributor.author Chua, Chek Beng.
dc.contributor.author Yi, Peng.
dc.date.accessioned 2011-06-22T08:51:14Z
dc.date.available 2011-06-22T08:51:14Z
dc.date.copyright 2010
dc.date.issued 2011-06-22T08:51:14Z
dc.identifier.citation Chua, C. B., & Yi, P. (2010). A continuation method for nonlinear complementarity problems over symmetric cones. SIAM journal on optimization, 20(5), 2560-2583.
dc.identifier.issn 1052-6234
dc.identifier.uri http://hdl.handle.net/10220/6829
dc.description.abstract In this paper, we introduce a new P-type property for nonlinear functions defined over Euclidean Jordan algebras, and study a continuation method for nonlinear complementarity problems over symmetric cones. This new P-type property represents a new class of nonmonotone nonlinear complementarity problems that can be solved numerically.
dc.format.extent 24 p.
dc.language.iso en
dc.relation.ispartofseries SIAM journal on optimization
dc.rights © 2010 Society for Industrial and Applied Mathematics. This is the author created version of a work that has been peer reviewed and accepted for publication by SIAM Journal on Optimization, Society for Industrial and Applied Mathematics. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [DOI: http://dx.doi.org/10.1137/090755321].
dc.subject DRNTU::Science::Mathematics::Applied mathematics.
dc.title A continuation method for nonlinear complementarity problems over symmetric cones.
dc.type Journal Article
dc.contributor.school School of Physical and Mathematical Sciences
dc.identifier.doi http://dx.doi.org/10.1137/090755321
dc.description.version Accepted version
dc.identifier.rims 155103

Files in this item

Files Size Format View
contSCCP-SIAM.pdf 453.4Kb PDF View/Open

This item appears in the following Collection(s)

Show simple item record

Statistics

Total views

All Items Views
A continuation method for nonlinear complementarity problems over symmetric cones. 419

Total downloads

All Bitstreams Views
contSCCP-SIAM.pdf 334

Top country downloads

Country Code Views
China 174
United States of America 84
Singapore 24
Hong Kong 5
Japan 5

Top city downloads

city Views
Mountain View 59
Beijing 54
Taiyüan 37
Dian 26
Singapore 24

Downloads / month

  2014-09 2014-10 2014-11 total
contSCCP-SIAM.pdf 0 0 24 24